# SDR A6WA201240560

- Difficulty date: May 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR INNER SKIN AND FASTENER CHAFED.  BLENDED CHAFE AREA WITHIN LIMITS ORG .040, REMOVED .002, REMAINING .038 IAW SRM 52-82-00, FIG 101.  BLENDED AREA NR 5 FOUND TO BE OUT OF LIMITS.  REPAIRED IAW REO 601R-52-82-337, R & R CHAFE FASTENER.
